# SDR SWAA2018022720097

- Difficulty date: February 19, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 48,650 hours, 28,605 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 116A41306
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FLAP WELL FORWARD RIB SECTION AFT ANGLE CRACKED AT TOP END RSS 273.   R & R THE RIB IAW SRM.
